MAUDE Adverse Event Report: ENCORE MEDICAL L.P. AR, SMALL SOCKET INSERT, 36MM NEUTRAL +4 EPLUS; REVERSE PROSTHESIS SHOULDER SYSTEM

ENCORE MEDICAL L.P. AR, SMALL SOCKET INSERT, 36MM NEUTRAL +4 EPLUS; REVERSE PROSTHESIS SHOULDER SYSTEM
Catalog Number 509-02-436
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 12/18/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - mdr - dislocation - patient dislocated shoulder and left it dislocated for months.Poly insert was dislodged from stem.
 
Additional Manufacturer Narrative
Complaint has been evaluated and is similar to previous report number 1644408-2022-01740; 509-02-432, s803 - dislocation, revision surgery.If additional information regarding the reported event is submitted at a future date, this investigation will be re-evaluated.

Brand Name
AR, SMALL SOCKET INSERT, 36MM NEUTRAL +4 EPLUS
Common Device Name
REVERSE PROSTHESIS SHOULDER SYSTEM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758 5445
Manufacturer Contact
james mcmahon
9800 metric blvd
austin, TX 78758-5445
MDR Report Key18531951
Report Number1644408-2023-01993
Device Sequence Number20516117
Product Code KWS
UDI-Device Identifier00190446257615
UDI-Public00190446257615
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K172351
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/13/2023
Device Catalogue Number509-02-436
Device Lot Number957W1021
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/20/2023
Initial Report FDA Received Date01/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
506-03-118 , LOT 832C1503,; 506-03-126 , LOT 834C1546,; 506-03-134 , LOT 836C1164,; 506-03-134 , LOT 836C1172,; 508-32-204 , LOT 769P1564.; 508-36-101 , LOT 869C2570,
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale